# SDR SWAA2022010548687

- Difficulty date: November 29, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561AB HOLES AT LT WING ; 2021-549546 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: 15331932; DUE DATE: 26-OCT-22; [02] HOT BONDER PN: HCS9200B-AV; SN: 18196021; DUE DATE: 14/DEC/21.; [03] SCALE P/N: 1863T62; S/N: AE-40571; DUE DATE: 19-MAY-22; [04] TOOL USED SCALE P/N:SCA-301 S/N:AE-412125 DUE DATE: 24 FEB 22.; [05] HOT BONDER PN: HCS9200B; SN: 16122983; DUE DATE: 16/DEC/21.; [06] REPAIRED ACCESS PANEL 561AB AT LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: MULTIMETER P/N:FLUKE 1587 S/N:19370078 DUE DATE: 10-OCT-22. SEE INDIVIDUAL SIGNOFFS BELOW.; [07] JOB COMPLETED.
